# SDR P5CA2025042300023

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 50,294 hours, 8,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1510, 1530, 1550 LBL 11 SEAT TRACK SLOT HOLE ELONGATED.( SEAT TRACK REPAIRED AS PER SRM 53-00-52-2R-9 REPAIR 9 FIG 201 AND RI NO: RI-53-65-17570 REV A. NO FURTHER DEFECTS NOTED. )
